DOI QR코드

DOI QR Code

CERTAIN TRINOMIAL EQUATIONS AND LACUNARY POLYNOMIALS

  • Published : 2009.04.30

Abstract

We estimate the positive real zeros of certain trinomial equations and then deduce zeros bounds of some lacunary polynomials.

References

  1. O. Cella and G. Lettl, Power series and zeroes of trinomial equations, Aequationes Math. 43 (1992), no. 1, 94–102 https://doi.org/10.1007/BF01840478
  2. K. Dilcher, J. D. Nulton, and K. B. Stolarsky, The zeros of a certain family of trinomials, Glasgow Math. J. 34 (1992), no. 1, 55–74
  3. H. Fell, The geometry of zeros of trinomial equations, Rend. Circ. Mat. Palermo (2) 29 (1980), no. 2, 303–336 https://doi.org/10.1007/BF02849349
  4. M. L. Glasser, Hypergeometric functions and the trinomial equation, J. Comput. Appl. Math. 118 (2000), no. 1-2, 169–173 https://doi.org/10.1016/S0377-0427(00)00287-9
  5. S.-H. Kim, Densely algebraic bounds for the exponential function, Proc. Amer. Math. Soc. 135 (2007), 237–241 https://doi.org/10.1090/S0002-9939-06-08452-8